Hopf-dihedral (co)homology and L-theory


Kaygun A., Sutlu S.

JOURNAL OF NONCOMMUTATIVE GEOMETRY, vol.12, no.1, pp.69-106, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.4171/jncg/271
  • Journal Name: JOURNAL OF NONCOMMUTATIVE GEOMETRY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.69-106
  • Istanbul Technical University Affiliated: Yes

Abstract

We develop an appropriate dihedral extension of the Connes-Moscovici characteristic map for Hopf *-algebras. We then observe that one can use this extension together with the dihedral Chern character to detect non-trivial L-theory classes of a *-algebra that carry a Hopf symmetry over a Hopf *-algebra. Using our machinery we detect a previously unknown L-class of the standard Podles sphere.